# SDR CA130603020

- Difficulty date: June 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 525B
- Aircraft time: 1,587 hours
- Engine: Wilint FJ443A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 9912784
- Condition: Failed
- Location: Oil System
- Part time: 1,535 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER START UP LT ENGINE LOW OIL PRESSURE "RED" INDICATION AND AURAL WARNING ACTIVATED AND WOULD NOT CANCEL.  OIL PRESSURE DIGITAL TAPE READOUT WAS NORMAL. 75 PERCENT GROUND RUNS CARRIED OUT, TAPE INDICATION FOLLOWED THROTTLE AS NORMAL BUT LIGHT/WARNING WOULD NOT CLEAR.  PRESSURE SWITCH`S SWAPPED LT TO RT FOR TROUBLESHOOTING, SNAG FOLLOWED PART. NEW PRESSURE SWITCH PROCURED AND INSTALLED, OPS CHECKED OK. ALL OTHER SYSTEMS NORMAL.
